Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero

1 Issue per year


CiteScore 2017: 0.28

SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443

Mathematical Citation Quotient (MCQ) 2017: 0.12

Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 50, Issue 1

Issues

Some fixed point results on G-metric and Gb-metric spaces

Mohammed M.M. Jaradat / Zead Mustafa
  • Department of Mathematics, Statistics and Physics, Qatar University, Doha, Qatar
  • Department of Mathematics, The Hashemite University, Zarqa, Jordan
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Sami Ullah Khan
  • Department of Mathematics, International Islamic University, H-10, Islamabad - 44000, Pakistan
  • Department of Mathematics, Gomal University D. I. Khan, KPK, Pakistan
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Muhammad Arshad / Jamshaid Ahmad
Published Online: 2017-09-02 | DOI: https://doi.org/10.1515/dema-2017-0018

Abstract

The purpose of this paper is to prove some fixed point results using JS-G-contraction on G-metric spaces, also to prove some fixed point results on Gb-complete metric space for a new contraction. Our results extend and improve some results in the literature. Moreover, some examples are presented to illustrate the validity of our results.

Keywords: fixed point; G-metric space; Gb-metric space; JS-G-contraction

MSC 2010: 47H10; 54H25

References

  • [1] Mustafa Z., Sims B., A new approach to generalized metric space, J. Nonlinear Convex Anal., 2006, 7, 289-297Google Scholar

  • [2] Abbas M., Nazir T., Shatanawi W., Mustafa Z., Fixed and related fixed point theorems for three maps in G-metric spaces, Hacet. J. Math. Stat., 2012, 41, 291-306Google Scholar

  • [3] Aydi H., Postolache M., Shatanawi W., Coupled fixed point results for (psi, phi)-weakly contractive mappings in ordered G-metric spaces, Comput. Math. Appl., 2012, 63, 298-309Web of ScienceCrossrefGoogle Scholar

  • [4] Algamdi M. A., Karapinar E., G-beta-psi-contractive type mappings in G-metric spaces, Fixed Point Theory and Appl., 2013, 2013:123CrossrefWeb of ScienceGoogle Scholar

  • [5] Chandok S., Mustafa Z., Postolache M., Coupled common fixed point results for mixed g-monotone mapps in partially ordered G-metric spaces, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys., 2013, 75, 13-26Google Scholar

  • [6] Mustafa Z., Common fixed points of weakly compatible mappings in G-metric spaces, Appl. Math. Sci., 2012, 6, 4589-4600Google Scholar

  • [7] Mustafa Z., Aydi H., Karapinar E., On common fixed points in G-metric spaces using (E.A) property, Computer and Mathematics with Application, 2012, 64, 1944-1956Google Scholar

  • [8] Mustafa Z., Khandagjy M., Shatanawi W., Fixed point results on complete G-metric spaces, Studia Sci. Math. Hungar., 2011, 48, 304-319Web of ScienceGoogle Scholar

  • [9] Mustafa Z., Parvaneh V., Abbas M., Roshan J., Some coincidence point results for generalized-weakly contractive mappingsin ordered G-metric spaces, Fixed Point Theory Appl., 2013, 2013:326 CrossrefGoogle Scholar

  • [10] Mustafa Z., Van T., Dung N., Two fixed point theorems for maps on incomplete G-metric spaces, Appl. Math. Sci., 2013, 7, 2271-2281Google Scholar

  • [11] Mustafa Z., Jaradat M., Jaradat H. M., A remarks on the paper "Some fixed point theorems for generalized contractive mappings in complete metric spaces", Journal of Mathematical Analysis, 2017, 8, 2, 17-22Google Scholar

  • [12] Mustafa Z., Jaradat M., Karapinar E., A new fixed point result via property P with an application, J. Nonlinear Sci. Appl., 2017, 10, 2066-2078Web of ScienceGoogle Scholar

  • [13] Mustafa Z., Arshad M., Khan S., Ahmad J., Jaradat M., Common fixed points for multivalued mappings in G-metric spaces with applications, J. Nonlinear Sci. Appl., 2017, 10, 2550-2564Web of ScienceGoogle Scholar

  • [14] Mustafa Z., Roshan J., Parvaneh V., Coupled coincidence point results for (psi, phi)-weakly contractive mappings in partially ordered Gb-metric spaces, Fixed point Theory Appl., 2013, 2013:206, DOI: 10.1186/1687-1812-2013-206CrossrefGoogle Scholar

  • [15] Mustafa Z., Roshan J., Parvaneh V., Existence of tripled coincidence point in ordered Gb-metric spaces and applications to system of integral equations, J. Inequal. Appl., 2013, 2013:453CrossrefWeb of ScienceGoogle Scholar

  • [16] Pourhadi E., A criterion for the completeness of G-metric spaces, J. Adv. Math. Stud., 2016, 9, 401-404Google Scholar

  • [17] Rao K., Lakshmi K., Mustafa Z., Raju V., Fixed and related fixed point theorems for three maps in G-metric spaces, J. Adv. Stud. Topol., 2012, 3, 12-20Google Scholar

  • [18] Rao K., Lakshmi K.,Mustafa Z., A unique common fixed point theorem for sixmaps in G-metric spaces, Int. J. Nonlinear Anal. Appl., 2012, 3, 17-23Google Scholar

  • [19] Shatanawi W., Bataihah A., Pitea A., Fixed and common fixed point results for cyclic mappings of Omega-distance, J. Nonlinear Sci. Appl., 2016, 9, 727-735CrossrefGoogle Scholar

  • [20] Shatanawi W., Noorani MD., Alsamir H., Bataihah A., Fixed and common fixed point theorems in partially ordered quasimetric spaces, J. Math. Computer Sci., 2016, 16, 516-528CrossrefGoogle Scholar

  • [21] Shatanawi W., Mustafa Z., Tahat N., Some coincidence point theorems for nonlinear contraction in ordered metric spaces, Fixed Point Theory Appl., 2011, 2011:68Web of ScienceGoogle Scholar

  • [22] Shatanawi W., Pitea A., Omega-distance and coupled fixed point in G-metric spaces, Fixed Point Theory Appl., 2013, 2013:208CrossrefWeb of ScienceGoogle Scholar

  • [23] ShatanawiW., Postolache M., Some fixed point results for a G-weak contraction in G-metric spaces, Abstr. Appl. Anal., 2012, Art. ID 815870Google Scholar

  • [24] Tahat N., Aydi H., Karapinar E., Shatanawi W., Common fixed points for single-valued and multi-valued maps satisfying a generalized contraction in G-metric spaces, Fixed Point Theory Appl., 2012, 2012:48Web of ScienceGoogle Scholar

  • [25] Jleli M., Samet B., A new generalization of the Banach contraction principle, J. Inequal. Appl., 2014, 2014:38Google Scholar

  • [26] Hussain N., Parvaneh V., Samet B., Vetro C., Some fixed point theorems for generalized contractive mappings in complete metric spaces, Fixed Point Theory Appl., 2015, 2015:185Web of ScienceGoogle Scholar

  • [27] Onsod W., Saleewong T., Ahmad J., Al-Mazrooei A., Poom Kumam, Fixed points of a Theta-contraction on metric spaces with a graph, Commun. Nonlinear Anal., 2016, 2, 139-149Google Scholar

  • [28] Ahmad J., Al-Rawashdeh A., Azam A., New Fixed Point Theorems for Generalized Contractions in Complete Metric Spaces, Fixed Point Theory Appl., 2015, 2015:80Web of ScienceGoogle Scholar

  • [29] Ahmad A., Al-Rawashdeh A., Azam A., Fixed point results for {alpha, xi}-expansive locally contractive mappings, J. Inequal. Appl., 2014, 2014:364Web of ScienceCrossrefGoogle Scholar

  • [30] Al-Rawashdeh A., Ahmad J., Common Fixed Point Theorems for JS-Contractions, Bull. Math. Anal. Appl., 2016, 8, 12-22Google Scholar

  • [31] Aghajani A., Abbas M., Roshan J., Common fixed points of generalized weak contractive mappings in partially ordered Gb-metric spaces, Filomat, 2014, 28, 1087-1101Google Scholar

About the article

Received: 2017-04-16

Accepted: 2017-06-20

Published Online: 2017-09-02

Published in Print: 2017-08-28


Citation Information: Demonstratio Mathematica, Volume 50, Issue 1, Pages 190–207, ISSN (Online) 2391-4661, DOI: https://doi.org/10.1515/dema-2017-0018.

Export Citation

© 2017 Mohammed M.M. Jaradat et al. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in